# SDR SWAA2023050946642

- Difficulty date: May 7, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 53,777 hours, 32,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR OUTSIDE EMERGENCY LIGHT INOP.<[01] RELAMPED R1 SLIDE EMERGENCY LIGHT IAW AMM 33-51-04. OPS CHECK GOOD.
